# SDR AALA201707249057

- Difficulty date: July 19, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 65,805 hours, 8,233 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Part number: 8548010000
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  WARMER NR 1 IN FIRST CLASS GALLEY EMITS A ELECTRICAL BURNING SMELL.  R&R AT F/C GALLEY, BUN WARMER OV3 (NR 1) IAW AMM 25-32-02. OPS CKD GOOD. OKAY FOR SVC.
